Today I made some poppy seed tea with about 450gms of seeds. I mixed it with juice an left it for about 30 mins. Poored most the juice into a cup but there was still a bit with the seeds. downed it and started to feel the efects after about 15 mins. After about 40 mins started to feel a bit sick but nothing to worry about. The nausea slowly got worse until I vomited about 5 hours after consumption. Is there something they put on the seeds to make you chunder if you have to much of it or is this just a side effect from having to much with no tolerance? Would it be better to plug to tea?
Results 1 to 6 of 6
Pretty standard, when you're using opiates nausea just comes with the territory. If you want to avoid it your best bet is to take a low dose antihistamine (promethazine is great for this, in my experience) about half an hour before dosing your opiates.
in my experience you get less nausea if you drink the tea slowly over an hour or two ... if you down it all at once you get raped!
Slowly and enjoy the warmth slowly spreading through your body.
Also some seeds have high levels of thebaine (listed as a convulsant poison by the FDA) good clean seeds can be hard to find.
- Join Date
- Feb 2009
- Melbourne, VIC, Australia
hmm... well yeah i dont know where you got your seeds from. Can you tell us the brand?
When i first used PST in 2005, I was pretty opioid naive, and got extremely sick from the dose i had.
tolerance will fix this problem - yet it will create an entirely different monster.
Ibis is right about the monster it can become. Whe I use to do it I had the sane problem. I found the easiest way to over come it was to have a couple of glasses of water throughout the while experience. To me it always felt like dehydration was the cause. May have been a pschological thing, but that's my advice anyway